Hi again,as you may know have hashimotos(for 11 years) and went hyper 7 months ago, been really ill ever since .

Was on 150 mcg thyroxine da

ily 7 months ago .

Went hyper TSH unrecordable ,never been so ill.

Reduced to 100mcg one day and 75 mcg the next ,then slowly rising by 12.5 mcg increments up to 100 mcg daily,now on 125 mcg daily.

Feeling really ill all this time having so many hypo ,hyper symptoms.

Felt even worse yesterday and had bloods done TSH 0.11 this is too low for me,been jittery.

My TSH has been from unrecordable to 1.99 over the last 7 months ,GP requested t4 t3 yesterday ,but lab did not do them.

Does anyone know why I am suddenly unable to tolerate my previous 150 mcg does and now even 125 mcg ..

I am 53 yrs old ,been through menapuase at 47.

Benn streesd for 2 yrs ,but that has settled now,well otherwise,all other test normal.

I seem very sensitive to even the slightest change in dose now,and will I ever be well again.

GP NOW WANTING TO SAY i MAY HAVE FIBROMYALGIA OR ME!iI am sure I dont

Last edited by

9 Replies

oldestnewest
  • I am sorry you have been ill all this time. It must be a nightmare.

    Despite your blood tests, you may still not be on the right medication to make you feel well. I, like a few others on this site, didn't begin to feel better till either T3 was introduced along with T4, or T3 alone. Some get better on NDT. This is a link from Thyroidscience. Dr Lowe was also the Director of Fibroymalgia Research Foundation.

    web.archive.org/web/2010073...

  • Thanks for info shaws

  • If you have antibodies(Hashi's) then you have an auto immune condition. I also have Hashi's diagnosed 4 months ago. I have been hypo 7 years and felt very unwell last Nov. asked GP for TPO test. Local Endo said to increase my levo slightly, no other treatment. I am about to start Paleo diet, no gluten, no dairy to try and reduce my anti bodies and hopefully reduce my symptoms. When the anitbodies attack your thyroid your system can get flooded with thyroid hormone and therefore you can go hyper! My TSH was all over the place for 2 years in spite of only small changes to my levo dose! hope things improve for you.

  • Thanks crimple

  • Have u had yr adrenals checked via saliva test? Aso u need to be optimum fr ferritin,b12 and vit D. U also need yr FT4 and FT3 monitoring and if GP unable or unwilling to do I wd have them done privately. I was v sick fr over a yr as a result of too much nutri adrenal supplements which caused episodes of v high BP resulting in several emergency trips to A&E. It takes time fr yr body to recover. I would go slowly with the thyroxine and do not assume that yr body can deal with or need the dose u were on previously.

  • Hi Susiebow

    I was on 100mcg levo which was increased (who knows why) to 150. I went hyper and was very ill but didnt realise why for some time. Now back to 100 but still a long way from feeling well. Like you the lab left out the t3 so I have just had private bloods done and waiting for results. I'm wondering what damage can be done by overdosing for so long and whether it affects your tolerance for levo altogether.

  • Thanks jezebel69, a comfort to know I am not alone.

  • In what way does one feel ill when hyper? I once was on 300 mcg thyroxine (briefly; my gynecologist, who was also my PCP, let me experiment with the dose), and I felt better then than I have any time except during my first pregnancy.

  • Hi Wombatty,

    When I went very hyper I was very ill .I thought I was dying.Very anxious,extreme fatigue,jittery and shaky flushing ,could not talk to people ,no stamina ,off work for 6 months

    I think 300 mcg is a big dose.

You may also like...